Alert archive / Colorado / Flash Flood Warnings in 2024

Flash Flood Warning 22, NWS Pueblo, CO

August 12, 2024Bent County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 12, 2024, 4:39 PM MDT for Bent County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2024, 4:39 PM MDT (22:39 UTC)
Expired
Aug 12, 2024, 7:29 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Bent County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

057 
WGUS55 KPUB 122239
FFWPUB
COC011-130145-
/O.NEW.KPUB.FF.W.0022.240812T2239Z-240813T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
439 PM MDT Mon Aug 12 2024

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West Central Bent County in southeastern Colorado...

* Until 745 PM MDT.

* At 439 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain in West Central Bent county south of Highway 50. 
  Between 1 and 2.5 inches of rain have fallen. The expected 
  rainfall rate is 1 to 2 inches in 1 hour. Additional rainfall 
  amounts up to 1 inch are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Las Animas, and open country south and southwest of Las Animas.

This includes the following streams and drainages...
  Robinson Arroyo, Purgatoire River, Arkansas River, Adobe Creek, 
  Horse Creek, Rule Creek, Vandiver Arroyo and Tarbox Arroyo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3795 10314 3792 10327 3795 10339 3806 10339
      3808 10328 3803 10313

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

KT
2 follow-up statements
686 
WGUS75 KPUB 122326
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
526 PM MDT Mon Aug 12 2024

COC011-130145-
/O.CON.KPUB.FF.W.0022.000000T0000Z-240813T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-
526 PM MDT Mon Aug 12 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS 
EVENING FOR WEST CENTRAL BENT COUNTY...

At 526 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain in West Central Bent county south of Highway 50. Between 1 and 
3 inches of rain have fallen. Flooding impacts will continue, but no 
additional rainfall is expected. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Open country to the south and southwest of Las Animas.

This includes the following streams and drainages...
  Robinson Arroyo, Purgatoire River, Arkansas River, Adobe Creek, 
  Horse Creek, Rule Creek, Vandiver Arroyo and Tarbox Arroyo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3795 10314 3792 10327 3795 10339 3806 10339
      3808 10328 3803 10313

FLASH FLOOD...RADAR INDICATED

$$

KT
551 
WGUS75 KPUB 130129
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
729 PM MDT Mon Aug 12 2024

COC011-130139-
/O.CAN.KPUB.FF.W.0022.000000T0000Z-240813T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-
729 PM MDT Mon Aug 12 2024

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL BENT COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
central, east central, and southeast Colorado.

&&

LAT...LON 3795 10314 3792 10327 3795 10339 3806 10339
      3808 10328 3803 10313

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:00 PM MDT, 39 minutes earlier. Its key messages:

  • Flash flooding and strong storms possible this afternoon into this evening over the plains.
  • Strong storms possible once again over plains tomorrow afternoon.
  • Drier and warmer through the end of the work week.
  • Increasing coverage of daily showers and thunderstorms again for the late weekend into early next week.
Area forecast discussion, Aug 12, 4:00 PM MDT, 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
400 PM MDT Mon Aug 12 2024

.KEY MESSAGES...

- Flash flooding and strong storms possible this afternoon into this
  evening over the plains.

- Strong storms possible once again over plains tomorrow afternoon.

- Drier and warmer through the end of the work week.

- Increasing coverage of daily showers and thunderstorms again for
  the late weekend into early next week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 233 PM MDT Mon Aug 12 2024

Currently...

Isolated thunderstorms were developing region-wide over the fcst
area at 2 pm. Best overall coverage was up on the north side of the
Pikes peak region and over the San Juans pushing into the San Luis
Valley. A look at the SPC Meso page shows that 20 to 30 knots of
deep shear was noted over all of the plains and adjacent S mtns
along with Sfc based CAPE values of 1000 to 4000 Joules. The best
CAPE was noted over far SE CO plains and was advecting
northwestward.

Rest of Today into Tonight...

Main concern is strong storms developing over the region and they
will be capable of rainfall that could produce flash flooding along
with marginally severe weather. Greatest threat for heavy rain will
generally be over northern El Paso county, Crowley county and
especially Kiowa county. Early this afternoon a theta-e maximum was
advecting northwestward across Baca county, and this unstable air
will continue to advect north and westward during this afternoon.
Instability was increasing (per above discussion), as CAPE values
were between 1000 and 4000 Joules (most unstable far southeast) and
shear values over the far eastern plains were in the 20 to 30 knt
range. A disturbance (per water vap imgy) over the 4 corners region
will continue to move east, and this will allow thunderstorms to
increase in coverage and intensity over the plains as the afternoon
progresses. Based on latest data, the best chance for heavy rain
along the I-25 corridor will be between 5 and 8 pm, with the heavy
rain pushing east-northeast over the eastern plains during the
evening hours.

Storms should end late this evening over most areas, but CONTDVD
region could see occasional showers and storms throughout the
overnight hours. Some areas of low clouds could be over the plains
early tomorrow morning.

Tomorrow...

Coverage of storms tomorrow is expected to be somewhat less than
what will happen today as a bit drier air start to move into the
region. Additionally, temps tomorrow will be about 1 to 3 F warmer
than todays max temps. Additionally, the storms will likely initiate
a bit later in the day as compared to today. Nonetheless, we will
once again see a threat of marginally severe storms (with wind being
the main threat) and more localized heavy rain over the entire
region. \/Hodanish

&&

.LONG TERM /TUESDAY THROUGH MONDAY/...
Issued at 233 PM MDT Mon Aug 12 2024

Moderate westerly flow aloft remains progged across the region
through the end of the work week, which will start to scour out and
then keep the monsoonal moisture plume well south of the area
through the end of the work week. There looks to be enough lift and
moisture associated with a passing embedded wave across the Northern
Rockies on Wednesday to support scattered afternoon and evening
showers and storms, with the best coverage expected across the
higher terrain and generally north of the Highway 50 Corridor.

By Thursday and continuing into the early weekend, operational and
ensemble data indicate below seasonal moisture in place across the
Central Rockies, as upper level ridging builds back across the
region. The latest operational GFS is the most aggressive in
bringing back monsoonal into western Colorado by Saturday, where as
the rest of the guidance keeps the plume south and west of the
area through Saturday. With that said, should see a downward trend
in daily convection, with mainly isolated high based showers over
the higher terrain for the end of the work week and into the early
weekend. With the decreased moisture and convection, temperatures
will warm back to above seasonal levels, with highs well into the
90s across the Plains once again. The increased temperatures and
decreased moisture, combined with moderating westerly flow aloft,
will lead to increasing fire danger across the region into the
weekend as well.

By Sunday and continuing into early next week, model data does
support increasing available moisture within southwesterly flow
aloft, as the upper high slowly shifts south and east of the
Central Rockies. This will again lead to a slow increase in
coverage of afternoon showers and thunderstorms areawide, with
a slow decrease in temperatures.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 357 PM MDT Mon Aug 12 2024

Thunderstorms could impact the terminals through 03z with brief
MVFR cigs/vis from +TSRA. Erratic wind gusts up to 45 kts and
small hail could occur at KCOS or KPUB if a stronger storm
impacts those areas though this is looking less likely as the
focus for storms shift east of the terminals with time. There is
a low end potential for some IFR conditions with stratus and fog
at KCOS, though latest model guidance suggest it should clear by
10-11z if it does occur. Otherwise, expect VFR conditions with
another round of thunderstorms possible at the terminals after
21z.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ081-082-084>086-
089-093-095>098.

&&

SHORT TERM...HODANISH
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Aug 12, 11:38 AM MDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1138 AM MDT Mon Aug 12 2024

COZ058>089-093>099-131745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1138 AM MDT Mon Aug 12 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Heavy rains capable of producing flash flooding will be possible
this afternoon and into tonight over most of the plains,
including the Pueblo and Colorado Springs region.  In addition,
strong to marginally severe thunderstorms will be possible over
all of the plains and adjacent southern mountain later this
afternoon into this evening.

The combination of abundant low level moisture, sufficient wind
shear and an upper level disturbance will allow for thunderstorms
to develop over the mountains by early afternoon, and then push
out onto the plains later this afternoon.  With lots of
instability available, the storms will intensify and will be
capable of producing heavy rain capable of producing flash
flooding.  The greatest threat of flash flooding on the plains
will be along and north of highway 50.

In addition, strong to marginally severe thunderstorms will be
possible across all of the plains and adjacent southern mountains.
Wind gusts to 60 mph and hail the size of ping pong balls are
expected.

In the interior mountains and valleys, locally heavy rains will be
possible. There has been an increase in rock and mud slides in the
mountains over the last few days, and with additional heavy rain
possible, the mud and rock slide threat will continue.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rain showers and thunderstorms are expected for much of the region
Tuesday and Wednesday, with the greatest coverage along and around
the mountains. Some storms across the valleys and plains may become
strong to severe Tuesday and Wednesday, with severe wind gusts and
large hail the primary hazards. Conditions dry out Thursday and
Friday, with showers and storms returning over the weekend. Any more
organized storm may produce heavy rain Tuesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over ALL of the region this afternoon and tonight.

Hodanish

In the hours before

Local storm report, Aug 12, 3:27 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
327 PM MDT Mon Aug 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Rain             3 NE Manitou Springs    38.88N 104.86W
08/12/2024  E1.50 Inch       El Paso            CO   Public

&&
Special weather statement, Aug 12, 3:48 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Mon Aug 12 2024

COZ093-097-122215-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
348 PM MDT Mon Aug 12 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO AND
NORTHWESTERN BENT COUNTIES THROUGH 415 PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Las Animas, or 10 miles northeast of North La Junta,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas, John Martin Reservoir, and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3796 10338 3804 10344 3819 10335 3811 10310
TIME...MOT...LOC 2148Z 215DEG 15KT 3803 10336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MG
Local storm report, Aug 12, 4:04 PM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
404 PM MDT Mon Aug 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     Hail             8 SSE Kim               37.13N 103.31W
08/12/2024  M0.88 Inch       Las Animas         CO   CO-OP Observer

&&
Local storm report, Aug 12, 4:07 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
407 PM MDT Mon Aug 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     Hail             8 SSE Kim               37.13N 103.31W
08/12/2024  M0.88 Inch       Las Animas         CO   CO-OP Observer

&&
Special weather statement, Aug 12, 4:14 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Mon Aug 12 2024

COZ094-122245-
Eastern Las Animas County CO-
414 PM MDT Mon Aug 12 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...EAST
CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 445 PM
MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Higbee, or 28 miles south of North La Junta, moving
northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
east central Las Animas and southwestern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3758 10359 3764 10346 3765 10333 3750 10322
      3748 10356
TIME...MOT...LOC 2213Z 241DEG 8KT 3758 10343

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, Aug 12, 4:38 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Mon Aug 12 2024

COZ094-097-099-122330-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
438 PM MDT Mon Aug 12 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA...NORTHEASTERN
LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES THROUGH 530 PM MDT...

At 438 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Higbee, or 29 miles southeast of North La Junta, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Baca,
northeastern Las Animas and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3755 10317 3768 10327 3793 10301 3782 10277
TIME...MOT...LOC 2238Z 228DEG 9KT 3774 10308

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:55 PM MDTSpecial Weather StatementPUBEl Paso35 min
Aug 11, 9:41 PM MDTSpecial Weather StatementPUBKiowa34 min
Aug 11, 10:12 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 11, 10:56 PM MDTSpecial Weather StatementPUBProwers34 min
Aug 12, 1:55 AM MDTSpecial Weather StatementPUBProwers50 min
Aug 12, 9:36 AM MDTFlood WatchPUBBent, Crowley, El Paso, Fremont, Kiowa, Otero and 3 more14 hr
Aug 12, 1:34 PM MDTSpecial Weather StatementPUBConejos26 min
Aug 12, 2:09 PM MDTSpecial Weather StatementPUBCostilla36 min
Aug 12, 2:16 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 12, 2:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Aug 12, 2:55 PM MDTSpecial Weather StatementPUBCostilla35 min
Aug 12, 3:28 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Aug 12, 3:40 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Aug 12, 3:48 PM MDTSpecial Weather StatementPUBBent27 min
Aug 12, 3:57 PM MDTSevere Thunderstorm WarningPUBBent33 min
Aug 12, 4:10 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Aug 12, 4:12 PM MDTSevere Thunderstorm WarningPUBBent33 min
Aug 12, 4:14 PM MDTSpecial Weather StatementPUBOtero31 min
Aug 12, 4:19 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Aug 12, 4:38 PM MDTSpecial Weather StatementPUBBent52 min
Aug 12, 4:43 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Aug 12, 4:49 PM MDTFlash Flood Warning Considerable damage threatPUBBaca, Bent, Las Animas, Otero3 hr
Aug 12, 4:50 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas25 min
Aug 12, 5:13 PM MDTSevere Thunderstorm WarningPUBBaca, Bent32 min
Aug 12, 5:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent33 min
Aug 12, 5:48 PM MDTSpecial Weather StatementPUBOtero27 min
Aug 12, 5:58 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero32 min

Nearby

Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.